# SDR AALA20121219012

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 47,672 hours, 6,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21E ESCAPE PATH LIGHT VERY DIM.  REPLACED LAMP FOR ROW 21E ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
